# SDR 07FDEA03200

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 43,202 hours, 29,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL WALKWAY BEAM R/SIDE STATION 320 HAS EVIDENCE OF CORROSION.  REMOVED CORROSION ON TOP OF RT WALKWAY BEAM FROM STA 328 TO STATION 336 AND ACCOMPLISHED ULTRASOUND THICKNESS TEST (ACCEPTABLE) REFERENCE 727-200 SRM 53- 10-4 FIG 7.
